MAUDE Adverse Event Report: Arrow International LLC ARROW PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING

Arrow International LLC ARROW PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING
Catalog Number AI-07155-KS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Bacteremia (4846)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in the cvicu, nursing staff observed intravenous fluid and blood leaking into the cath-gard contamination shield while the temporary transvenous pacing (tvp) system was in use.The tvp had been in place for approximately 24 hours when the issue was identified and was subsequently removed on (b)(6)2026.The patient experienced an unknown amount of blood loss; however, no blood transfusion or administration of blood products was reported.It was further reported that the patient became febrile and was subsequently diagnosed with a central line-associated bloodstream infection (clabsi).The patient received intravenous antibiotic treatment from (b)(6)2026 through (b)(6)2026.The patient subsequently underwent permanent pacemaker placement(ppm) and was discharged home on (b)(6)2026, with a subsequent discharge reported on (b)(6)2026.No additional medical or surgical interventions were reported beyond those described above.
 
Additional Manufacturer Narrative
Continuation of d11: ent from (b)(6)2026 through (b)(6)2026.Qn#(b)(4).

Brand Name
ARROW PACING/PSI KIT: 5 FR 2-L
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50088596
Report Number9680794-2026-00596
Device Sequence Number18721303
Product Code OES
UDI-Device Identifier10801902004533
UDI-Public(01)10801902004533(11)260305(17)270731(10)33F26B0938
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAI-07155-KS
Device Lot Number33F26B0938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
The patient received intravenous antibiotic treatm
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown